Update on Jonathan:
I want to say first how incredibly blessed we are to be here. God knows every need and he provides beyond our greatest imagination. We have a had wonderful care for the past year in Knoxville. I was so blessed and humbled by the way each nurse and doctor welcomed us back and cared for Jon. My heart was softened...and it was a little scary to leave the familiar and the people who knew Jon's history.
My fears have been relieved by this new set of doctors. I am so impressed by how much they seem to know about my child. Yesterday we saw a nurse practioner. Not only was she in contact with Jon's doctor but before we even arrived they had already discussed what was going on and had a plan. They believe that the chemo has built up in his system and has now become toxic. They said it is incredible that he has made it this long without more problems. We made it 50 out of 52 weeks on this regimen. So the plan is to stop the chemo completely and see if the symptoms subside. There is some question as to whether his MRI done last week is stable or not...we are waiting on the scans to come from Atlanta so that we can have a comparison.
After this past treatment, Jon was having a harder time recovering. He was gray for the past 4 days-really no color in his face. He was very nauseated and worn out. Then yesterday he all of a sudden became very dizzy and could not walk. He said his eyes were spinning in circles and he was seeing double. This went on for about 30 minutes. Half way to Denver he snapped out of it and was ok. It was very weird. He was ok for most of the tiem we were there. On our way out of the hospital we stopped in the cafe for coffee. While we were in line he all of sudden cried out, lunged forward (thank God we were holding on to him), and had the look of terror on his face. He started crying that he was so dizzy and his eyes were spinning. Literally his eyes were bulging and spinning in circles. He could not walk. We got him to a bench and I held him while Shawn ran back up to the clinic to get a nurse. Jon kept crying "its worser, its worser its a ten. I am so scared." It was quite freaky. The nurse came down and we took him back up to the clinic. They gave him atavan to stop the seizure. A few minutes later he snapped back out of it. This was so weird.
The thought is that the chemo has made him more likely to have a seizure. They increased his seizure meds and have requested an urgent EEG to be done. If it continues to happen then we will go back to Denver and they will admit him and get it under control. So far this morning he seems to be ok.
Thank you friends for your prayers. It is so comforting to know that there are so many of you out there praying for us.